MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(4) 2019, which performed as expected.The immucor laboratory also received a blood sample from the customer site (number (b)(6)) and tested it against lot specific retention product (id372 and 221240) on (b)(4) 2019 which yielded a negative testing outcome.Immucor technical support used a remote electronic connection method on (b)(4) 2019 to assess the testing instrument used and found the instrument test well images in question for id372 to be visually negative.The instrument test well images in question for r027 on (b)(4) 2019 were visually weakly positive.The camera report was acceptable and the event log showed no errors.An immucor field service engineer (fse) visited the customer site to assess the testing instrument used on (b)(4) 2019 and found that the shake had to be adjusted, which was done, and the washer module was replaced due to discolored connections.The internal immucor tracking record number is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative antibody identification outcome when used on a galileo echo instrument, when tested on (b)(6) 2019.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8267993
Report Number1034569-2019-00032
Device Sequence Number11312188
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/19/2019
Device Catalogue Number0066204
Device Lot NumberID372
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR